# SDR FDEA201306051201

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE BS 324 IS CORRODED AT RBL 44, RBL 54 AND RBL 30.  REMOVED CORROSION IAW-SRM-51-10-02,  FOUND TO BE OUT OF LIMITS IAW-SRM-53-10-08, FIG 101, DETAIL XI.   REPAIRED FLOORBEAM IAW SRM-53-10-08 REPAIR 1, CAT."B" MAJOR REPAIR.
